EconPapers    
Economics at your fingertips  
 

Some Clarifications on the Transversality Condition

Philippe Michel

Econometrica, 1990, vol. 58, issue 3, 705-23

Abstract: In this paper, the authors study a general concave discrete-time, infinite-horizon, optimal-control problem. They establish necessary and sufficient conditions for optimality in the weak sense of W. A. Brock and for optimality in the strong sense of D. Gale. The corresponding transversality conditions are general exhaustion properties of the limit value of the optimal state variables; these properties cover and extend the well-known results obtained in special cases. Copyright 1990 by The Econometric Society.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (61)

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819900 ... O%3B2-3&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:58:y:1990:i:3:p:705-23

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:ecm:emetrp:v:58:y:1990:i:3:p:705-23